Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integro-differential invariants of one-parameter groups of Fredholm transformations


Author: A. D. Michal
Journal: Bull. Amer. Math. Soc. 30 (1924), 338-344
DOI: https://doi.org/10.1090/S0002-9904-1924-03896-8
MathSciNet review: 1560912
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03896-8

American Mathematical Society